# SDR AALA20180118004

- Difficulty date: January 18, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146A3270
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BEAR STRAP FOR INNER DOOR CUT OUT, FORWARD LOWER CORNER AT BS 798.  INSTALLED A REPAIR DOUBLER AND FILLER IAW EA 274683.
